328
Views
33
CrossRef citations to date
0
Altmetric
Original Articles

Approximate controllability of stochastic differential systems driven by a Lévy process

, &
Pages 1158-1164 | Received 04 Oct 2012, Accepted 11 Mar 2013, Published online: 16 Apr 2013
 

Abstract

In this paper, we are concerned with the approximate controllability of stochastic differential systems driven by Teugels martingales associated with a Lévy process. We derive the approximate controllability with the coefficients in the system satisfying some non-Lipschitz conditions, which include classic Lipschitz conditions as special cases. The desired result is established by means of standard Picard’s iteration.

Acknowledgements

This work was supported by the National Natural Science Foundation of China (Nos. 11201004 and 10901003), the Distinguished Young Scholars of Anhui Province (No. 1108085J08), the Key Project of Chinese Ministry of Education (No. 211077) and the Anhui Provincial Natural Science Foundation (No. 10040606Q30).

Log in via your institution

Log in to Taylor & Francis Online

PDF download + Online access

  • 48 hours access to article PDF & online version
  • Article PDF can be downloaded
  • Article PDF can be printed
USD 61.00 Add to cart

Issue Purchase

  • 30 days online access to complete issue
  • Article PDFs can be downloaded
  • Article PDFs can be printed
USD 1,709.00 Add to cart

* Local tax will be added as applicable

Related Research

People also read lists articles that other readers of this article have read.

Recommended articles lists articles that we recommend and is powered by our AI driven recommendation engine.

Cited by lists all citing articles based on Crossref citations.
Articles with the Crossref icon will open in a new tab.